# SDR CA190424026

- Difficulty date: April 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 11,253 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8521LS
- Condition: Inoperative
- Part time: 2 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ALTERNATOR LIGHT ILLUMINATED IN FLIGHT. THE ALTERNATOR WAS REPLACED FOR A THIRD TIME DUE TO THIS WARNING LIGHT ILLUMINATION. A SERVICEABLE (USED) ALTERNATOR WAS INSTALLED THIS TIME. THE ALTERNATOR HAS NOW FUNCTIONED NORMALLY FOR THE 4.3 HOURS FLOWN SINCE INSTALLATION.  THE REMOVED ALTERNATOR (THE 2ND NEW ONE INSTALLED) LASTED 2.2 HOURS. THE PREVIOUS ALTERNATOR (ALSO A NEW ONE) LASTED 3.8 HOURS AND WAS ALSO REMOVED DUE TO REPEATED ALTERNATOR LIGHT ILLUMINATION.    (TC# 20190424026)
